# SDR 9603276730

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Condition: Cracked
- Location: Fs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A .5 INCH CRACK IN THE FS 1480 BULKHEAD HORIZONTAL BEAM TIE FITTING LEFT OUTBOARD END, ABOVE STRINGER 36L.  REPLACED TIE FITTING PER SRM 51-10-01, PAR 9.
